# SDR CA020806010

- Difficulty date: August 6, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727217
- Aircraft time: 69,162 hours
- Engine: Pwa JT8D17
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NR 4 MAIN LANDING GEAR BRAKE ASSY FOUND DRAGGING DURING PUSHBACK. NR 4 MAIN BRAKE ASSEMBLY AND MAIN WHEEL REPLACED DUE TO DAMAGE.  TOTAL TIME OF BRAKE ASSY ARE 381 CYCLES SINCE OVERHAUL.  THE LIFE OF THESE BRAKES PRIOR TO OVERHAUL ARE APPROXIMATELY 450 CYCLES.
